MAXIMUM LIKELIHOOD ESTIMATION OF FACTOR MODELS ON DATASETS WITH ARBITRARY PATTERN OF MISSING DATA
Article first published online: 12 NOV 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 29, Issue 1, pages 133–160, January/February 2014
How to Cite
Bańbura, M. and Modugno, M. (2014), MAXIMUM LIKELIHOOD ESTIMATION OF FACTOR MODELS ON DATASETS WITH ARBITRARY PATTERN OF MISSING DATA. J. Appl. Econ., 29: 133–160. doi: 10.1002/jae.2306
- Issue published online: 23 JAN 2014
- Article first published online: 12 NOV 2012
- Manuscript Revised: 21 JUL 2012
- Manuscript Received: 10 SEP 2010
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/banbura002/
|jae_2306_supplementary_online_appendix.pdf||PDF document||96K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.